BibTeX record journals/cma/XiangWL06

download as .bib file

@article{DBLP:journals/cma/XiangWL06,
  author    = {X. Xiang and
               Wei Wei and
               Hongbo Liu},
  title     = {Relaxed Trajectories of Integrodifferential Equations and Optimal
               Control on Banach Space},
  journal   = {Comput. Math. Appl.},
  volume    = {52},
  number    = {5},
  pages     = {735--748},
  year      = {2006},
  url       = {https://doi.org/10.1016/j.camwa.2006.10.011},
  doi       = {10.1016/j.camwa.2006.10.011},
  timestamp = {Thu, 11 Feb 2021 23:34:58 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/XiangWL06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics